# SDR TWRA9670

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S1356837900083SA
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVERHEAD AND AISLEWAY OVERHEAD EXIT SIGN INOP BY R2DOOR.  BATTERY CHARGED, OPS CHECKED OK PER MM 33-51.(M)
